Skip to content
Tramadol Withdrawal
avatar
PaBound posted:
Hi I have been needing some help..I haven't gone to anyone for help and have been trying this all alone..I just want some idea if wat I'm doing is good for my weaning off of tramadol 50 mgs that I was taking about 300/400 a day..I'm down to about 1-2 a day but I still get the horrible symptoms such as cold sweats, brain zaps etc..I found that soma has been helping me wit the wds that I started taking when I decided to stop the tramadols..I've only had to take the trams once or twice a day..mostly to sleep..now it's been a rough 4 days but I need some advice on wat I should really do..when I do take a tram, it's lasts me about 12 hrs now and I take the soma in between to not get the icky feeling..I've taken soma before and never had an issue wit addiction..and I stopped cold turkey after 2 weeks which that's wat I was planning to do once I'm done wit the wds..is this a good idea cuz i find that it helps me a lot...I'm 32 yrs old and I have a chronic back condition to which the doc put me on trams and gradually I upped my dose myself...any suggestions would be greatly appreciated..thank u.!!
Reply
 
avatar
Caprice_WebMD_Staff responded:
Hi PaBound and welcome to WebMD,

It's now 6 days later... how are you doing?

Please discuss this with your prescribing doctor. S/he is in the best position to help you through this.
 
avatar
ljude38 responded:
Tramadol is a tricky drug. It works on the opiate receptors but does not have the CNS depressant effects that a normal opiate hhas. In large doses it can cause seizures. I am an addiction specialist in the state of California and have seen this many times. I would suggest seeking a medical professional in your aarea to help you. Please know that there are legitimate programs out there that help with detoxification and chronic pain. I work for a rapid detoxification center which specializes in this area. I do wish you well and know that there is help out there.
 
avatar
wisdomboobs replied to ljude38's response:
Vitamin b-12 injections daily of 1000 micrograms took away almost all my withdrawal symptoms.
 
avatar
PaBound replied to wisdomboobs's response:
Thank you..I am actually 2 and a half months clean of taking tramadol..it was a very hard process but I was successful and I am feeling great today.!!
 
avatar
brandy749 replied to PaBound's response:
I have withdrawn from Loratab and.tramadol before and Tramadol for me.personally was a piece of cake. The best thing to do is to just stop taking it. You have already weened enough. Now is time to take the final plunge. I stopped cold turkey off 400 mg per day. I only had 1 day of withdraw which increased pain was my only symptom. Soma is more addicting then Tramadol and supplementing one addiction for another is a mistake. That is a big mistake that some make. Your going to just have to take the leap and get off Tramadol. You can try 800 mg ibuprophen or Naproxen at 550 mg along with a less addictive muscle relaxer like Robaxen or Flexaril. Flexaril is good for sleep. Elavil is a good choice anto depressany that helps withdrawals, sleep and pain.
 
avatar
brandy749 responded:
Comgrats.. i hope your off the Soma too!
 
avatar
PaBound replied to brandy749's response:
I'm actually off of both..it was a tough process but I did it and am currently on another controlled medication to help wit my back condition..thanx everyone..if I did it, u can to.!!


Featuring Experts from Betty Ford Center

Anthony Tornay, M.D., Chief Medical Officer and a Director of the Betty Ford Center Board, joined the BFC medical staff in 1984. He is a graduate of...More

Helpful Tips

Help with Effexor Withdrawal
I don't think this was mentioned in this discussion, just skimmed through. I know not everything works this same for everyone, but I came ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.